MathSciNet Relay Station
MathSciNet bibliographic data
MR492821 35J40
Maz′ja, V. G.; Plamenevskiĭ, B. A. Estimates in $L\sb{p}$ and in Hölder classes, and the Miranda-Agmon maximum principle for the solutions of elliptic boundary value problems in domains with singular points on the boundary. (Russian) Math. Nachr. 81 (1978), 25–82.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement